| Catalog Number |
MX4439 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard extension set was damaged the following information was received by the initial reporter with the following verbatim it was reported by the customer that have had 4-5 this week where the nurse when to reattach and the lock broke off.
Additional Manufacturer Narrative
No sample was returned for investigation.One photo taken by the customer verifies the spin collar being separated from the luer and cracked.Due to no sample being returned, a definitive root cause could not be determined.A possible root cause is the alcohol swab caused the luer to become brittle, crack and separated from the luer.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.